# SDR CA090219007

- Difficulty date: February 17, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 4,871 hours
- Engine: Pwa PT642A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310092302
- Condition: Seized
- Location: Compressor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACED THE LOW PRESSURE COMPRESSOR BLEED VALVE FOR TROUBLE SHOOTING, THE OVERHAULED UNIT THAT WAS INSTALLED CAUSED THE ENGINE TO HAVE SEVERAL COMPRESSOR STALLS AT IDLE. THE OVERHAULED BLEED VALVE WAS REMOVED FROM THE ENGINE AND EXAMINED. NOTICED THAT PISTON IN THE BLEED VALVE SEIZED IN THE CLOSED POSITION, THE VALVE HSG WAS ASSEMBLED USING SILICONE SEALER AND THE SPRINGS WERE BROKEN INSIDE. THE VALVE HAD BEEN OVERHAULED ON NOV 2005 AND HAD NEVER BEEN INSTALLED.
